# SDR IPXA2M76144

- Difficulty date: October 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, VERTICAL STABILIZER AFT SPAR NR4 RT BANJO FITTING AFT SIDE FLANGE CRACKED.  REPAIRED NR 4 RT BANJO FITTING AFT SIDE FLANGE REF STASA EA 011-5530- 01-A4354  REV I/R,  EO MD11-5530-49025-A,  SRM 55-30-02, REPAIR  5, FIG 202, 8100-9, SR 1- 2346108079 BOLT DEVIATION, SR 12350122009 FITTING DEVIATION.
